# SDR ASAA2020120133624

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 21,373 hours, 6,723 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER START CONT CAB ZONE TEMP ILLUMINATED ON RECALL.  EXTINGUISHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  RIGHT PACK/ZONE TEMP CONTROLLER SHOWS FLIGHT DECK TRIM VALVE IN PREVIOUS FLIGHT.  ACCOMPLISHED B737-900 FIM 21-62 TASK 832 CONTROL CABIN TRIM VALVE FAULT ISOLATION.  NO FAULTS NOTED, GROUND VERIFICATION GOOD.
